JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 3, Article 58
An Integral Approximation in Three Variables

    Authors: Anthony Sofo,  
    Keywords: Ostrowski inequality, Three independent variables, Partial derivatives.  
    Date Received: 15/11/02  
    Date Accepted: 25/08/03  
    Subject Codes:


    Editors: Charles E. M. Pearce,  

In this paper we will investigate a method of approximating an integral in three independent variables. The Ostrowski type inequality is established by the use of Peano kernels and provides a generalisation of a result given by Pachpatte.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login